# SDR HAL9685

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47726
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Loose Connector
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - LEFT ENGINE B-LOOP INOPERATIVE.  *SUPPLEMENTAL* - CLEANED AND SECURED CONNECTOR.  OPS CHECK OK.  (X)
